# SDR RAIA00610012

- Difficulty date: October 6, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 19,327 hours, 17,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT 5491 - STL - EMERGENCY LIGHT ABOVE SERVICE DOOR NOT COMING ON.  MAINTENANCE PERFORMED AN OPS CHECK OF THE EMERGENCY LIGHTS WITH NO DEFECTS NOTED.
